# SDR IXXA2023030100001

- Difficulty date: February 24, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N397AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24035
- Aircraft time: 124,072 hours, 21,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 141T3330
- Part serial: NSN
- Condition: Cracked
- Part time: 124,072 hours, 21,801 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR R1 CUTOUT LOWER CORNER FASTENER HOLE CRACK INDICATION
